# SDR 96ZZZX2937

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8626S
- Make and model: Enstrm F28F
- Aircraft serial: 786
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 28131709R
- Condition: Making Metal
- Location: Main Rotor
- Part time: 558 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TRANSMISSION GENERATING CHIP LIGHTS EVERY FIVE MINUTES OF OPERATION.  TOOTH OF RING GEAR HAD CHUNK MISSING 1.25 INCHES LONG BY .25 INCH DEEP.  INSTALLED ZERO TIME OVERHAUL TRANSMISSION.
